# SDR ASOA04358

- Difficulty date: April 29, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 458
- Engine: Pwa PW127
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LT OB SEAT TRACK WAS FOUND CORRODED ON THE INNER FLANGE AROUND THE CLIP NUT HOLES BETWEEN FRAMES 14 AND 17.  MAINTENANCE REPAIRED THE CORRODED SEAT TRACK IAW SRM 530000, FIG 434.  AIRCRAFT WAS RELEASED FROM C-CHECK ON MAY 14, 2004.
